Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 93, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2017, 10:32 PM CDT for Maverick County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2017, 10:32 PM CDT (03:32 UTC)
- Expired
- Apr 16, 2017, 11:16 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 89 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2034 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
177
WUUS54 KEWX 170332
SVREWX
TXC323-170430-
/O.NEW.KEWX.SV.W.0093.170417T0332Z-170417T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1032 PM CDT SUN APR 16 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
South central Maverick County in south central Texas...
* Until 1130 PM CDT
* At 1031 PM CDT, a severe thunderstorm was located near El Indio,
and drifting to the northeast at 5 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
El Indio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2840 10035 2842 10034 2845 10034 2848 10037
2848 10035 2850 10033 2851 10038 2854 10041
2855 10041 2859 10040 2842 10024 2838 10034
TIME...MOT...LOC 0331Z 229DEG 4KT 2845 10038
HAIL...1.75IN
WIND...60MPH
$$
CP2 follow-up statements
614
WWUS54 KEWX 170350
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT SUN APR 16 2017
TXC323-170430-
/O.CON.KEWX.SV.W.0093.000000T0000Z-170417T0430Z/
Maverick TX-
1050 PM CDT SUN APR 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTH CENTRAL MAVERICK COUNTY...
At 1049 PM CDT, a severe thunderstorm was located near El Indio, and
is nearly stationary.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
El Indio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2840 10035 2842 10034 2845 10034 2848 10037
2848 10035 2850 10033 2851 10038 2854 10041
2855 10041 2859 10040 2842 10024 2838 10034
TIME...MOT...LOC 0349Z 229DEG 4KT 2846 10036
HAIL...1.00IN
WIND...<50MPH
$$
CP872
WWUS54 KEWX 170416
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1116 PM CDT SUN APR 16 2017
TXC323-170426-
/O.CAN.KEWX.SV.W.0093.000000T0000Z-170417T0430Z/
Maverick TX-
1116 PM CDT SUN APR 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MAVERICK COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 2840 10035 2842 10034 2845 10034 2848 10037
2848 10035 2850 10033 2851 10038 2854 10041
2855 10041 2859 10040 2842 10024 2838 10034
TIME...MOT...LOC 0413Z 229DEG 4KT 2848 10033
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 9:34 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 16, 9:34 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 934 PM CDT Sun Apr 16 2017 .UPDATE... /FFA ISSUANCE/ Convective initiation was handled relatively well by the HRRR which suggested some heavier rainfall to occur vs some of the coarser models. With this trend, the likelihood of a 5+ inch rain over western parts of the CWA increases, as we are meeting the 2 standard deviation pwat criteria for flood potential. Later tonight, a possible expansion of the watch may need to be considered should the ARW verify with a more progressive solution into northern counties. For now will expect the broad circulation seen in stratiform rain over the Serranias del Burros should delay this eastward expansion, and downdrafts to dictate a more slow eastward progression. Other meso model features suggest additional heavy rains entering the area from the north late Monday, so at some point, parts of Central TX will need to be considered at least for Monday. Low end severe weather remains a concern as well, given moderate values of CAPE and shear. && .PREV DISCUSSION... /ISSUED 749 PM CDT Sun Apr 16 2017/ UPDATE... /HIGHLIGHTING LOCALLY HEAVY RAIN...INCREASED POPS/ Radar echoes are increasing rapidly over western counties to suggest the more bullish storm scenario depicted by the last several HRRR runs. Given the earlier progress and location of convective initiation, felt the need to increase pops farther east for late tonight and boost overall QPF and mention locally heavy rainfall in the zones. These threats are already covered in the HWO. PREV DISCUSSION... /ISSUED 639 PM CDT Sun Apr 16 2017/ AVIATION... SHRA/TSRA are ongoing over the Big Bend to Serranias del Burro with weak SHRA over Central Texas due to an MCV drifting to the east. Will go with VCSH and tempo VCTS at KDRT this evening as a consensus of Hi-res models and radar trends continue show movement to the east with formation into an MCS. Have introduced VCSH at KAUS due radar trends for this evening. The western MCS will slowly weaken overnight encountering a capped environment. Redevelopment is expected Monday and maintain VCSH for the I-35 TAFs for the morning, then introduce VCTS for the afternoon hours as the cap erodes. VFR skies start this TAF cycle. CIGs lower to MVFR later this evening, then IFR as patchy BR and MVFR VSBYs develop overnight into morning. CIGS/VSBYs rise to VFR midday to afternoon. IFR/MVFR CIGs/VSBYs are possible in any SHRA/TSRA. MVFR CIGs return later Monday evening. S to SE winds 5 to 14 KTs will prevail. Gusts to 45 KTs are possible in TSRA downdrafts with gusts to 22 KTs possible elsewhere. PREV DISCUSSION... /ISSUED 337 PM CDT Sun Apr 16 2017/ SHORT TERM (Tonight through Monday Night)... Broken to overcast skies blanket most of South Central Texas this afternoon as a weak midlevel shortwave near Llano County continues to move northeast. Elevated echoes continue to show up on radar over the Hill Country associated with this feature, but these echoes have been evaporating before reaching the surface. Although weaker than this time yesterday afternoon, a relatively strong capping inversion just above 800 mb continues to show up on aircraft soundings at SAT and AUS. Most hi-res model trends continue to show that this cap will hold for the next several hours over the I-35 corridor, but a few notable outlier including the Texas Tech WRF indicate some storms may develop over the Hill Country and move southeast by 5-6 pm. These solutions seem a bit unrealistic given the movement of this shortwave and lack of any convective development aside from a brief cell that went up in Sutton County. Thus, the current forecast follows the broader model consensus and trends that this cap will hold for the I-35 corridor, with the best chances for any isolated thunderstorms confined to the Hill Country and Edwards Plateau this afternoon. Showers and thunderstorms continue to develop along a dryline in Big Bend and off the Serranias del Burros in Mexico as a stronger shortwave evident on WV imagery is providing some additional dynamic forcing via PVA and cooling aloft. There is quite a bit of model uncertainty in how these cells will organize and move to the east- southeast this evening, but it does appear that they will cross the border during the early evening hours and affect at least the Rio Grande Plains where 60 POPs have been added. Shear parameters continue to be rather unimpressive, but CAPE values peaking around 3000 J/kg just before sunrise and steep lapse rates aloft will support a marginal risk of some strong to severe thunderstorms early this evening in the Rio Grande Plains. Damaging winds will probably the main threats with these storms, but quarter to possibly golf ball size hail will be possible with multicellular clusters if this system does not become more linear before crossing the border. Most models are showing that the strength of the capping inversion and weakening dynamics from the shortwave will be enough to suppress convection tonight along and east of the I-35 corridor, but have maintained 20-30 POPs just in case a stronger cold pool develops to help propagate the system further east. Rain amounts should generally remain below one inch, but some locally higher amounts are possible in the Rio Grande Plains and Edwards Plateau that may cause isolated instances of flash flooding or (more likely) flood advisories. There will most likely be a brief lull late in the overnight hours and early tomorrow morning as a closed midlevel low or MCV left behind from tonight's convection moves over the southern portion of South Central Texas. Cooling aloft with this feature should help weaken the cap at 800 mb enough to promote at least scattered if not widespread showers and thunderstorms by late morning and the afternoon. The best chances will be over the eastern two-thirds of the region as the western third should have NVA aloft on the backside of the low. Shear parameters still appear to be pretty weak, but moderate instability may support some strong to marginally severe storms, particularly across our southeastern-most counties. Rain chances will decrease by the evening hours, but have maintained 203- POPS over the entire region into Monday evening to account for a few model solution that suggest a complex north of our area will move to the south-southwest on the backside of the closed midlevel low later tomorrow afternoon and evening. LONG TERM (Tuesday through Sunday)... Rain chances will begin to decrease from west to east on Tuesday as the midlevel low or shear axis continues to weaken and slide to the east. However, this shear axis should be enough to support the development of isolated to scattered showers and thunderstorms along and east of Interstate 35 with the best chances in the Coastal Plains. A mid-to-upper level ridge will build in from the southwest on Wednesday and intensify further on Thursday to reestablish the capping inversion aloft and help increase temperatures into the mid 80 to lower 90s for the rest of the work week. Winds on Friday will strengthen ahead of a relatively strong front that both the GFS and ECMWF progress through our area Saturday morning or early afternoon. This should provide a good chance of showers and thunderstorms for at least the eastern half of our region, but models are beginning to suggest more dry slotting for the western half. The GFS suggests that below normal temperatures with dry conditions for at least a few days behind the front into early next week are looking more likely with continued northwest flow aloft, but the ECMWF has a weaker front with temperatures moderating more quickly. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 81 64 83 66 / 40 50 20 20 - Austin Bergstrom Intl Airport 68 80 64 82 65 / 30 40 20 20 - New Braunfels Muni Airport 68 80 64 82 66 / 40 50 20 20 10 Burnet Muni Airport 65 79 62 80 64 / 50 50 20 20 - Del Rio Intl Airport 65 82 65 85 67 / 70 20 30 10 - Georgetown Muni Airport 66 80 63 82 66 / 50 40 20 20 - Hondo Muni Airport 66 82 67 83 65 / 60 40 30 10 - San Marcos Muni Airport 68 81 64 82 66 / 40 50 20 20 10 La Grange - Fayette Regional 69 81 66 82 66 / 20 40 20 50 10 San Antonio Intl Airport 67 80 66 82 67 / 60 50 20 20 10 Stinson Muni Airport 68 80 67 82 67 / 50 50 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Monday morning for the following counties: Bandera...Dimmit...Edwards...Frio...Kerr...Kinney... Maverick...Medina...Real...Uvalde...Val Verde...Zavala. && Mesoscale/Aviation...04 Synoptic/Grids...Oaks Public Service/Data Collection...YB
Hazardous weather outlook, Apr 16, 3:51 PM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 351 PM CDT Sun Apr 16 2017 TXZ171>173-183>194-202>209-217>225-228-171200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 351 PM CDT Sun Apr 16 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated strong to marginally severe thunderstorms are possible this evening across the Rio Grande Plains. Damaging winds and large hail are the main threats. Locally heavy rains are possible this evening into the overnight across the Rio Grande Plains and the Edwards Plateau. These rains may cause isolated flash flooding or small stream flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong to marginally severe thunderstorms are possible in the afternoon across areas near the Coastal Plains. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed this afternoon and evening.
In the hours before
Special weather statement, Apr 16, 8:37 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
837 PM CDT SUN APR 16 2017
TXZ217-228-170200-
Maverick TX-Dimmit TX-
837 PM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND
NORTHWESTERN DIMMIT COUNTIES UNTIL 900 PM CDT...
At 837 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Carrizo Springs, moving north at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Carrizo Springs, Winter Haven and Farias Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2857 10022 2865 10011 2865 9997 2864 9985
2846 9985 2838 10007
TIME...MOT...LOC 0137Z 160DEG 12KT 2851 10003
CPLocal storm report, Apr 16, 8:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT SUN APR 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 12 NNE EL INDIO 28.66N 100.22W
04/16/2017 E0.88 INCH MAVERICK TX LAW ENFORCEMENT
BORDER PATROL AGENT REPORTING NICKEL SIZE
HAIL.
&&
YBSpecial weather statement, Apr 16, 9:28 PM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 928 PM CDT SUN APR 16 2017 TXZ184-185-202-203-170330- Uvalde TX-Kinney TX-Edwards TX-Real TX- 928 PM CDT SUN APR 16 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KINNEY...WESTERN UVALDE...SOUTHWESTERN EDWARDS AND REAL COUNTIES UNTIL 1030 PM CDT... At 928 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 13 miles north of Alamo Village to Montell to 6 miles west of Uvalde Estates. Movement was north at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Uvalde, Rocksprings, Leakey, Camp Wood, Laguna, Blewett, Tuff, Barksdale, Rio Frio, Concan, Vance, Uvalde Estates, Montell, Dabney, Cline, Garner State Park, Anacacho, Reagan Wells, Turkey Mountain and Prade Ranch. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3005 9970 2910 9970 2910 10030 3005 10053 TIME...MOT...LOC 0228Z 181DEG 24KT 2959 10033 2951 10003 2913 9994 CP
Special weather statement, Apr 16, 9:30 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
930 PM CDT SUN APR 16 2017
TXZ184-202-203-217-218-170330-
Maverick TX-Uvalde TX-Kinney TX-Edwards TX-Zavala TX-
930 PM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...NORTHEASTERN MAVERICK...
WESTERN UVALDE...NORTHWESTERN ZAVALA AND SOUTHWESTERN EDWARDS
COUNTIES UNTIL 1030 PM CDT...
At 929 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carta Valley to 6 miles northwest of Alamo
Village to near Spofford to near Paloma. Movement was northeast at 25
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Brackettville, Spofford, Blewett, Paloma, Darling, Dabney, Cline,
Anacacho, Alamo Village, Radar Base, Carta Valley, Kickapoo Cavern
State Park, Turkey Mountain and Laughlin Afb Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2997 10029 2960 10007 2927 9999 2882 9996
2882 10052 2987 10070
TIME...MOT...LOC 0229Z 246DEG 20KT 2983 10065 2949 10045 2915 10037
2885 10046
CPLocal storm report, Apr 16, 10:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT SUN APR 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 5 NNE MONTELL 29.60N 100.0W
04/16/2017 E0.75 INCH UVALDE TX COCORAHS
COCORAHS OBSERVER REPORTING PENNY SIZE HAIL.
REPORTED VIA EM UVALDE.
&&
YBSpecial weather statement, Apr 16, 10:11 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1011 PM CDT SUN APR 16 2017
TXZ184-185-202-203-217-218-228-170415-
Maverick TX-Uvalde TX-Kinney TX-Dimmit TX-Edwards TX-Real TX-
Zavala TX-
1011 PM CDT SUN APR 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...MAVERICK...NORTHWESTERN
DIMMIT...UVALDE...ZAVALA...EDWARDS AND REAL COUNTIES UNTIL 1115 PM
CDT...
At 1011 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles south of Sonora to 11 miles northeast
of Flour Mills to 8 miles northwest of Vance to 6 miles southeast of
Camp Wood to 8 miles east of Cline to near Las Colonias to 8 miles
southwest of Cometa to 8 miles southwest of El Indio. Movement was
north at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Eagle Pass, Uvalde, Crystal City, Carrizo Springs, Brackettville,
Rocksprings, Leakey, Spofford, La Pryor, El Indio, Batesville, Camp
Wood, Laguna, Chula Vista-River Spur, Tuff, Concan, Uvalde Estates,
Dabney, Flour Mills and Anacacho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2848 10037 2850 10033 2852 10039 2858 10040
2866 10050 2883 10056 3029 10069 3029 9976
3008 9976 3007 9972 2963 9965 2861 9959
2833 10030
TIME...MOT...LOC 0311Z 196DEG 24KT 3033 10055 3010 10048 2987 10014
2962 9993 2929 9994 2876 9988 2856 10009 2844 10042
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:43 PM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| Apr 16, 7:58 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| Apr 16, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Apr 16, 8:07 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 53 min |
| Apr 16, 8:19 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Apr 16, 8:26 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 64 min |
| Apr 16, 8:35 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde | 55 min |
| Apr 16, 8:37 PM CDT | Special Weather Statement | EWX | Dimmit | 23 min |
| Apr 16, 8:47 PM CDT | Flash Flood Watch | EWX | Bandera, Dimmit, Edwards, Frio, Kerr, Kinney and 6 more | 6 hr |
| Apr 16, 9:03 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Zavala | 42 min |
| Apr 16, 9:13 PM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Apr 16, 9:28 PM CDT | Special Weather Statement | EWX | Edwards, Real, Uvalde | 62 min |
| Apr 16, 9:30 PM CDT | Special Weather Statement | EWX | Kinney | 60 min |
| Apr 16, 9:42 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 30 min |
| Apr 16, 9:52 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Apr 16, 10:11 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Maverick, Real, Uvalde, Zavala | 64 min |
| Apr 16, 10:48 PM CDT | Special Weather Statement | EWX | Bandera, Dimmit, Edwards, Frio, Kerr, Kinney and 5 more | 57 min |
| Apr 16, 11:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Frio, Kerr, Medina, Real, Uvalde and 1 more | 3 hr |
| Apr 16, 11:46 PM CDT | Special Weather Statement | EWX | Bandera, Frio, Gillespie, Kerr, Medina | 59 min |
| Apr 16, 11:47 PM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 58 min |
| Apr 17, 12:15 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| Apr 17, 1:12 AM CDT | Special Weather Statement | EWX | Zavala | 48 min |
| Apr 17, 1:05 PM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 40 min |
| Apr 17, 1:50 PM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Apr 17, 1:51 PM CDT | Areal Flood Advisory | EWX | Comal | 3 hr |
| Apr 17, 2:11 PM CDT | Flash Flood Warning | EWX | Comal | 3 hr |
| Apr 17, 3:53 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 17, 4:52 PM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Apr 17, 4:57 PM CDT | Special Weather Statement | EWX | Gonzales | 33 min |
| Apr 17, 5:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 17, 5:28 PM CDT | Special Weather Statement | EWX | DeWitt | 32 min |
| Apr 17, 5:43 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.